MAUDE Adverse Event Report: ST. JUDE MEDICAL - NEUROMODULATION CINCH LEAD ANCHOR; OCTRODE ANCHOR MR COMPATIBLE

ST. JUDE MEDICAL - NEUROMODULATION CINCH LEAD ANCHOR; OCTRODE ANCHOR MR COMPATIBLE
Model Number 1194
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 07/08/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results/method and conclusion codes along with investigation results will be provided in the final report.During processing of this incident, attempts were made to obtain complete patient information.
 
Event or Problem Description
Related manufacturer reference number 1627487-2020-23142.Related manufacturer reference number 1627487-2020-23144.Related manufacturer reference number 1627487-2020-23145.It was reported that patient underwent surgery (b)(6) 2014 to have spinal cord stimulator system explanted due to infection.Patient is stable.
 
Additional Manufacturer Narrative
A review of the lot history record identified no manufacturing nonconformities issued to the reported device that would have contributed to this event.Based on the information provided a device problem was not identified, as a result a conclusive cause for the reported patient effect, and the relationship to the product, if any, cannot be determined.

Brand Name
CINCH LEAD ANCHOR
Common Device Name
OCTRODE ANCHOR MR COMPATIBLE
Manufacturer (Section D)
ST. JUDE MEDICAL - NEUROMODULATION
6901 preston rd
plano TX 75024
MDR Report Key10314083
Report Number1627487-2020-23147
Device Sequence Number13714433
Product Code GZB
UDI-Device Identifier05414734400688
UDI-Public05414734400688
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K081208
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2014
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/28/2014
Device Model Number1194
Device Catalogue Number1194
Device Lot Number3861779
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 07/08/2020
Supplement Date Received by Manufacturer10/16/2020
Initial Report FDA Received Date07/23/2020
Supplement Report FDA Received Date11/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CINCH LEAD ANCHOR.; EON C 16-CHANNEL IPG.; PENTA 3MM LEAD, 60 CM.; CINCH LEAD ANCHOR; EON C 16-CHANNEL IPG; PENTA 3 MM LEAD, 60 CM
Outcome Attributed to Adverse Event Other;